Bernoulli - Journal of Mathematical Statistics and Probability is published by Chapman & Hall. If you are not a registered subscriber, but wish to download papers from the issues listed below, please contact us directly.|
One issue from each volume listed below has been nominated a FREE sample issue, enabling you to access our full service to sample its quality. The full text is viewed using an Adobe Acrobat Reader. You will need to collect a copy of this software program, if you do not already have a copy, from the Adobe Home Page.
You can also freely search tables of contents and article abstracts for all issues available in this service by using our online searching tool. Further information about this title, including full publication and subscription details is available by clicking on Bernoulli - Journal of Mathematical Statistics and Probability.
Browsing: Bernoulli - Journal of Mathematical Statistics and Probability
Volume 02 Issue 01 - Sample issue
Volume 02 Issue 02
Volume 02 Issue 03
Volume 02 Issue 04
Volume 03 Issue 01 - Sample issue